Advertisement

On the Work of Peter Scholze

  • T. Wedhorn
Survey Article
  • 52 Downloads

Abstract

This is a survey article over some of the work of Peter Scholze. No originality is claimed.

Notes

References

  1. 1.
    Allen, P., Calegari, F., Caraiani, A., Gee, T., Helm, D., Le Hung, B., Newton, J., Scholze, P., Taylor, R., Thorne, J.: Potential automorphy over CM fields. arXiv:1812.09999
  2. 2.
    André, Y.: La conjecture du facteur direct. Publ. Math. IHÉS 127, 71–93 (2018) MathSciNetCrossRefGoogle Scholar
  3. 3.
    Anschütz, J., Le Bras, A.: Prismatic Dieudonné theory. arXiv:1907.10525
  4. 4.
    Artin, M., Grothendieck, A., Verdier, J.-L. (eds.): Séminaire de Géométrie Algébrique du Bois Marie – Théorie des topos et cohomologie étale des schémas – (SGA 4). LNM, vols. 269, 270, 305. Springer Google Scholar
  5. 5.
    Bhatt, B.: Specializing varieties and their cohomology from characteristic zero to characteristic \(p\). In: Algebraic Geometry: Salt Lake City 2015. Proc. Sympos. Pure Math., vol. 97.2, pp. 43–88 (2018) CrossRefGoogle Scholar
  6. 6.
    Bhatt, B.: Lectures on prismatic cohomology. http://www-personal.umich.edu/~bhattb/teaching/prismatic-columbia/
  7. 7.
    Bhatt, B., Scholze, P.: The pro-étale topology for schemes. Astérisque 369, 99–201 (2015) zbMATHGoogle Scholar
  8. 8.
    Bhatt, B., Scholze, P.: Projectivity of the Witt vector affine Grassmannian. Invent. Math. 209, 329–423 (2017) MathSciNetCrossRefGoogle Scholar
  9. 9.
    Bhatt, B., Scholze, P.: Prisms and prismatic cohomology. arXiv:1905.08229v2
  10. 10.
    Bhatt, B., Morrow, M., Scholze, P.: Integral \(p\)-adic Hodge theory. Publ. Math. IHÉS 128, 219–397 (2018) MathSciNetCrossRefGoogle Scholar
  11. 11.
    Bhatt, B., Morrow, M., Scholze, P.: Topological Hochschild homology and integral \(p\)-adic Hodge theory. Publ. Math. IHÉS 129, 199–310 (2019) MathSciNetCrossRefGoogle Scholar
  12. 12.
    Bourbaki, N.: Algèbre Commutative. Springer, Berlin (1989). Chaps. I–VII; Chaps. VIII–IX, Masson (1983); Chap. X, Masson (1998) zbMATHGoogle Scholar
  13. 13.
    Cais, B., Liu, T.: Breuil-Kisin modules via crystalline cohomology. Trans. Am. Math. Soc. 371, 1199–1230 (2019) MathSciNetCrossRefGoogle Scholar
  14. 14.
    Caraiani, A., Scholze, P.: On the generic part of the cohomology of compact unitary Shimura varieties. Ann. Math. 186, 649–766 (2017) MathSciNetCrossRefGoogle Scholar
  15. 15.
    Caraiani, A., Scholze, P.: On the generic part of the cohomology of non-compact unitary Shimura varieties. arXiv:1909.01898
  16. 16.
    Česnavičius, K., Koshikawa, T.: The \(A_{\inf }\)-cohomology in the semistable case. Compos. Math. 155, 2039–2128 (2019) MathSciNetCrossRefGoogle Scholar
  17. 17.
    Conrad, B.: Stanford, number theory learning seminar 2014–2015. http://virtualmath1.stanford.edu/~conrad/Perfseminar/
  18. 18.
    Deligne, P.: La conjecture der Weil: I. Publ. Math. IHÉS 43, 273–307 (1974) CrossRefGoogle Scholar
  19. 19.
    Deligne, P.: La conjecture der Weil: II. Publ. Math. IHÉS 52, 137–252 (1980) CrossRefGoogle Scholar
  20. 20.
    Fantechi, B., Göttsche, L., Illusie, L., Kleiman, S.L., Nitsure, N., Vistoli, A.: Fundamental Algebraic Geometrie, Grothendieck’s FGA Explained. Mathematical Surveys and Monographs, vol. 123. AMS, Providence (2005) zbMATHGoogle Scholar
  21. 21.
    Fargues, L.: \(G\)-Torseurs en théorie de Hodge \(p\)-adique. Compos. Math. (2019). To appear, https://webusers.imj-prg.fr/~laurent.fargues/Publications.html
  22. 22.
    Fargues, L.: Geometrization of the local Langlands correspondence, an overview. arXiv:1602.00999
  23. 23.
    Fontaine, J.-M.: Perfectoïdes, presque pureté et monodromie-poids [d’après Peter Scholze]. Séminaire Bourbaki 1057 (2011–2012) Google Scholar
  24. 24.
    Görtz, U.: Classics revisited: Élements de Géometrie Algébrique. Jahresbericht der DMV (4/2018) Google Scholar
  25. 25.
    Görtz, U., Wedhorn, T.: Algebraic Geometry I. Schemes. Vieweg, Wiesbaden (2010) CrossRefGoogle Scholar
  26. 26.
    Groechenig, M., Wyss, D., Ziegler, P.: Geometric stabilisation via \(p\)-adic integration. arXiv:1810.06739
  27. 27.
    Huber, R.: Continuous valuations. Math. Z. 212, 445–477 (1993) MathSciNetCrossRefGoogle Scholar
  28. 28.
    Huber, R.: A generalization of formal schemes and rigid analytic varieties. Math. Z. 217, 513–551 (1994) MathSciNetCrossRefGoogle Scholar
  29. 29.
    Kashiwara, M., Schapira, P.: Categories and Sheaves. Grundlehren der mathematischen Wissenschaft, vol. 332. Springer, Berlin (2006) CrossRefGoogle Scholar
  30. 30.
    Kedlaya, K.: Commutative nonarchimedean Banach fields. Doc. Math. 23, 171–188 (2018) MathSciNetzbMATHGoogle Scholar
  31. 31.
    Kedlaya, K., Liu, R.: Relative \(p\)-Adic Hodge Theory, I: Foundations. Astérisque, vol. 371 (2015) zbMATHGoogle Scholar
  32. 32.
    Kedlaya, K., Liu, R.: Relative \(p\)-adic Hodge theory, II: imperfect period rings. arXiv:1602.06899
  33. 33.
    Kollár, J., Mori, S.: Birational Geometry of Algebraic Varieties. Cambridge University Press, Cambridge (1998) CrossRefGoogle Scholar
  34. 34.
    Liu, R., Zhu, X.: Rigidity and a Riemann-Hilbert correspondence for \(p\)-adic local systems. Invent. Math. 207, 291–343 (2017) MathSciNetCrossRefGoogle Scholar
  35. 35.
    Morel, S.: Adic Spaces. Lecture Notes. https://web.math.princeton.edu/~smorel/adic_notes.pdf
  36. 36.
    Ngô, B.C.: Le Lemme fondamental pour les algèbres de Lie. Publ. Math. IHÉS 111, 1–169 (2010) CrossRefGoogle Scholar
  37. 37.
    Nikolaus, T., Scholze, P.: On topological cyclic homology. Acta Math. 221, 203–409 (2018) MathSciNetCrossRefGoogle Scholar
  38. 38.
    Pappas, G., Zhu, X.: Local models of Shimura varieties and a conjecture of Kottwitz. Invent. Math. 194, 147–254 (2013) MathSciNetCrossRefGoogle Scholar
  39. 39.
    Rabinoff, J.: The theory of Witt vectors. arXiv:1409.7445
  40. 40.
    Rapoport, M.: The work of Peter Scholze. arXiv:1909.07222
  41. 41.
    Rapoport, M., Viehmann, E.: Towards a theory of local Shimura varieties. Münster J. Math. 7, 273–326 (2014) MathSciNetzbMATHGoogle Scholar
  42. 42.
    Rapoport, M., Zink, T.: Period Spaces for \(p\)-Divisible Groups. Annals of Mathematics Studies, vol. 141. Princeton University Press, Princeton (1996) zbMATHGoogle Scholar
  43. 43.
    Scholze, P.: Perfectoid spaces. Publ. Math. IHÉS 116, 245–313 (2012) MathSciNetCrossRefGoogle Scholar
  44. 44.
    Scholze, P.: Perfectoid Spaces: A survey. Current Developments in Mathematics (2012) CrossRefGoogle Scholar
  45. 45.
    Scholze, P.: The local Langlands correspondence for \(\operatorname{GL}_{n}\) over \(p\)-adic fields. Invent. Math. 192, 663–715 (2013) MathSciNetCrossRefGoogle Scholar
  46. 46.
    Scholze, P.: \(p\)-Adic Hodge theory for rigid-analytic varieties. Forum Math. Pi 1, 1–77 (2013) MathSciNetCrossRefGoogle Scholar
  47. 47.
    Scholze, P.: On torsion in the cohomology of locally symmetric varieties. Ann. Math. 182, 945–1066 (2015) MathSciNetCrossRefGoogle Scholar
  48. 48.
    Scholze, P.: Perfectoid Shimura varieties. Jpn. J. Math. 11, 15–32 (2016) MathSciNetCrossRefGoogle Scholar
  49. 49.
    Scholze, P.: Canonical \(q\)-deformations in arithmetic geometry. Ann. Fac. Sci. Toulouse Math. 26, 1163–1192 (2017) MathSciNetCrossRefGoogle Scholar
  50. 50.
    Scholze, P.: Lectures on Condensed Mathematics. Lecture Notes (2019). https://www.math.uni-bonn.de/people/scholze/Condensed.pdf Google Scholar
  51. 51.
    Scholze, P.: Étale cohomology of diamonds. arXiv:1709.07343v1
  52. 52.
    Scholze, P., Weinstein, J.: Moduli of \(p\)-divisible groups. Camb. J. Math. 1, 145–237 (2013) MathSciNetCrossRefGoogle Scholar
  53. 53.
    Scholze, P., Weinstein, J.: Berkeley lectures on \(p\)-adic geometry. Ann. Math. Stud. (2019). To appear, https://www.math.uni-bonn.de/people/scholze/Publikationen.html
  54. 54.
    Serre, J.-P.: A Course in Arithmetic. GTM, vol. 7. Springer, Berlin (1996). Corrected 5th printing zbMATHGoogle Scholar
  55. 55.
    Shen, X.: Perfectoid Shimura varieties of abelian type. Int. Math. Res. Not. 2017, 6599–6653 (2017) MathSciNetzbMATHGoogle Scholar
  56. 56.
    The Stacks Project Authors, Stacks Project: (2018). https://stacks.math.columbia.edu
  57. 57.
  58. 58.
    Weil, A.: Basic Number Theory. Springer, Berlin (1995) zbMATHGoogle Scholar

Copyright information

© Deutsche Mathematiker-Vereinigung and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  • T. Wedhorn
    • 1
  1. 1.Fachbereich MathematikTechnische Universität DarmstadtDarmstadtGermany

Personalised recommendations